Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A correction to ``Equivariant cohomology and lower bounds for chromatic numbers''


Author: Igor Kriz
Journal: Trans. Amer. Math. Soc. 352 (2000), 1951-1952
MSC (1991): Primary 05C15, 05C65, 55N91, 55T99, 55U99
Published electronically: November 17, 1999
Original Article: Trans. Amer. Math. Soc. 333 (1992), 567-577.
MathSciNet review: 1665335
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 05C15, 05C65, 55N91, 55T99, 55U99

Retrieve articles in all journals with MSC (1991): 05C15, 05C65, 55N91, 55T99, 55U99


Additional Information

Igor Kriz
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1109
Email: ikriz@math.lsa.umich.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-99-02494-0
PII: S 0002-9947(99)02494-0
Received by editor(s): November 30, 1998
Published electronically: November 17, 1999
Article copyright: © Copyright 2000 American Mathematical Society